MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD. INQWIRE®; PERIPHERAL VASCULAR GUIDEWIRE

MERIT MEDICAL IRELAND, LTD. INQWIRE®; PERIPHERAL VASCULAR GUIDEWIRE
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
The account alleges that during a procedure, after isolating the two left veins, the guidewire became stuck and difficult to maneuver.After several attempts to reattach the lead, the provider was successful; however, the wire broke.No patient injury.

Brand Name
INQWIRE®
Common Device Name
PERIPHERAL VASCULAR GUIDEWIRE
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI  H91W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI   H91W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24447369
Report Number1721504-2026-00885
Device Sequence Number10448585
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIQ35F180J1O5RS/B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown